MathSciNet Relay Station
MathSciNet bibliographic data
MR1775246 (2001g:35077) 35J60 (35B05 35B40 35J20)
Hebey, Emmanuel Asymptotic behavior of positive solutions of quasilinear elliptic equations with critical Sobolev growth. Differential Integral Equations 13 (2000), no. 7-9, 1073–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement